Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Non-removable term ergodic action semigroups/groups


Author: Aliasghar Sarizadeh
Journal: Proc. Amer. Math. Soc. 143 (2015), 3445-3453
MSC (2000): Primary 26A18, 37A99; Secondary 28A20
DOI: https://doi.org/10.1090/proc/12369
Published electronically: April 14, 2015
MathSciNet review: 3348787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, we introduce the concept of term ergodicity for action semigroups and construct semigroups on two-dimensional manifolds which are $ C^{1+\alpha }$-robustly term ergodic. Moreover, we illustrate term ergodicity by some exciting examples.

Finally, we study a problem in the context of circle packing which is concerned with term ergodicity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26A18, 37A99, 28A20

Retrieve articles in all journals with MSC (2000): 26A18, 37A99, 28A20


Additional Information

Aliasghar Sarizadeh
Affiliation: Department of Mathematics, Ilam University, Ilam, Iran
Email: ali.sarizadeh@gmail.com, a.sarizadeh@mail.ilam.ac.ir

DOI: https://doi.org/10.1090/proc/12369
Keywords: Action semigroup, action group, minimality, ergodicity, robust property, circle packing
Received by editor(s): August 23, 2012
Received by editor(s) in revised form: June 12, 2013, and September 8, 2013
Published electronically: April 14, 2015
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.